Michigan Mathematical Journal

On Gromov–Witten Theory of Projective Bundles

Honglu Fan and Yuan-Pin Lee

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Michigan Math. J., Volume 69, Issue 1 (2020), 153-178.

Received: 17 January 2018
Revised: 17 August 2018
First available in Project Euclid: 14 November 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]


Fan, Honglu; Lee, Yuan-Pin. On Gromov–Witten Theory of Projective Bundles. Michigan Math. J. 69 (2020), no. 1, 153--178. doi:10.1307/mmj/1573700736. https://projecteuclid.org/euclid.mmj/1573700736

Export citation


  • [1] M. F. Atiyah and E. Rees, Vector bundles on projective 3-space, Invent. Math. 35 (1976), 131–153.
  • [2] A. Biaĺynicki-Birula, Some theorems on actions of algebraic groups, Ann. of Math. (2) 98 (1973), 480–497.
  • [3] J. Brown, Gromov–Witten Invariants of Toric Fibrations, arXiv:0901.1290version.
  • [4] I. Ciocan-Fontanine and B. Kim, Wall-crossing in genus zero quasimap theory and mirror maps, Algebr. Geom. 1 (2014), no. 4, 400–448.
  • [5] T. Coates, A. Corti, H. Iritani, and H. Tseng, Computing genus-zero twisted Gromov–Witten invariants, Duke Math. J. 147 (2009), no. 3, 377–438.
  • [6] T. Coates, A. Givental, and H. Tseng, Virasoro constraints for toric bundles, arXiv:1508.06282.
  • [7] A. Givental, Symplectic geometry of Frobenius structures, Frobenius manifolds, Aspects Math., E36, pp. 91–112, Friedr. Vieweg, Wiesbaden, 2004.
  • [8] T. Graber and R. Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999), no. 2, 487–518.
  • [9] Y.-P. Lee, H.-W. Lin, F. Qu, and C.-L. Wang, Invariance of quantum rings under ordinary flops: III, arXiv:1401.7097.
  • [10] Y.-P. Lee, H.-W. Lin, and C.-L. Wang, Invariance of Quantum Rings under Ordinary Flops I: Quantum corrections and reduction to local models, Algebr. Geom., to appear, arXiv:1109.5540.
  • [11] Y.-P. Lee, H.-W. Lin, and C.-L. Wang, Invariance of Quantum Rings under Ordinary Flops II: a quantum Leray–Hirsch theorem, Algebr. Geom., to appear. arXiv:1311.5725.
  • [12] Y.-P. Lee, H.-W. Lin, and C.-L. Wang, Birational Transformation and degeneration in Gromov–Witten theory, Reported by the first author in the AMS summer institute, July 2015.
  • [13] Y.-P. Lee, H.-W. Lin, and C.-L. Wang, Quantum cohomology under birational maps and transitions, submitted to Proceedings of String-Math 2015 conference.
  • [14] Y.-P. Lee and R. Pandharipande, Frobenius manifolds, Gromov–Witten theory, and Virasoro constraints, unfinished book available at https://www.math.utah.edu/~yplee/research/.
  • [15] C.-C. M. Liu, Localization in Gromov–Witten theory and orbifold Gromov–Witten theory, Handbook of moduli. Vol. II, Adv. Lect. Math. (ALM), 25, pp. 353–425, Int. Press, Somerville, MA, 2013.
  • [16] D. Maulik and R. Pandharipande, A topological view of Gromov–Witten theory, Topology 45 (2006), no. 5, 887–918.
  • [17] A. Mustata and A. Mustata, Gromov–Witten invariants for varieties with $\mathbb{C}^{*}$ action, arXiv:1505.01471.
  • [18] S. Payne, Moduli of toric vector bundles, Compos. Math. 144 (2008), no. 5, 1199–1213.
  • [19] H. Sumihiro, Equivariant completion, J. Math. Kyoto Univ. 14 (1974), 1–28.